应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 330-343    DOI: 10.1007/s10255-018-0738-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Note about Multi-Hilbert Transform on D(Rn)
Ming-quan WEI1, Feng SHEN2, Dun-yan YAN2
1 School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, China;
2 School of Mathematical Sciences, University of the Chinese Academy of Sciences, Beijing 100049, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9